MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ CERTAIN¿ 2 IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ CERTAIN¿ 2 IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Catalog Number XIFOSS411
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #14 was removed as it was fractured.Crown became loose, when removed implant collar was fractured.Procedure was not completed using another implant or another device.After removal of implant, area was grafted for future implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie received one (1) xifoss411 (osseotite® certain® 2 implant 4 x 11.5mm) for evaluation.Visual evaluation was performed.Fracture identified at the collar.Dhr review was completed for the subject lot number 2016030356.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2016030356 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: fracture: implant.¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did occur.The implant was fractured at the collar.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, d9: device availability, g3: date received by manufacturer, g6: checked "follow-up," h2: checked follow-up type, h3: changed "no" to "yes," h6: entered evaluation codes, h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSSEOTITE¿ CERTAIN¿ 2 IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21399780
Report Number0001038806-2025-00348
Device Sequence Number9382357
Product Code DZE
UDI-Device Identifier00844868023159
UDI-Public(01)00844868023159(17)210311(10)2016030356
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K100724
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/11/2021
Device Catalogue NumberXIFOSS411
Device Lot Number2016030356
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient EthnicityNon Hispanic